# SDR 2021F00266

- Difficulty date: August 1, 2021
- Submitted: September 7, 2021
- Operation: General aviation
- Aircraft: XAADL
- Make and model: Boeing 787-9
- Aircraft serial: 43859
- Aircraft time: 20,166 hours, 2,377 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON EXTERNAL SKIN OF RH WING LE FRONT SPAR ACCESS PANEL.  DURING TRANSIT CHECK, IT WAS DETECTED THREE DENTS ON EXTERNAL SKIN OF RH WING. MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING THREE DENTS WITH DELAMINATION ON EXTERNAL SKIN OF RH WING LE FRONT SPAR ACCESS PANEL NUMBER 611DB, THE PANEL NUMBER 611 DB WAS REPAIRED, NO DELAMINATION’S OR DISBONDS FOUND, PAINT WAS PERFORMED,  RH WING LE FRONT SPAR ACCESS PANEL NUMBER 611DB WAS INSTALLED, , ALL CORRECT.
